# SDR SWAA2022031638897

- Difficulty date: August 29, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 195CR IS CRACKED / FAIRING PANEL 195CR CRACK WAS REPAIRED IAW SRM 51-70-05-2R-6
